# SDR AALA202111154247

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 50,286 hours, 19,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS L1 DOOR CONTROL HANDLE DIFFICULT TO CLOSE FLAP ASSEMBLY SUPPORT ARM ACCESS TRIM APPEARS TO BE NOT SEATED FULLY PLEASE CHECK FOR SERVICEABILITY. RE-SECURED TRIM PIECE DOOR OPERATIONS GOOD PER AMM 52-10-00 OPS GOOD OK FOR CONTINUED SERVICE.
